# SDR W8PA970038

- Difficulty date: January 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N375TA
- Make and model: Boeing 737-3S3
- Aircraft serial: 23787
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 70755T6
- Condition: Corroded
- Location: Bs 294.5-328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND WEB UNDER R1 DOOR MOP SILL TO BE CORRODED FROM BS 294.5 TO 328, RBL 61, WL 208.  REMOVED, FABRICATED NEW WEB AND INSTALLED PER SRM.  (M)
